- This topic has 6 replies, 4 voices, and was last updated by .
August 12, 2008 at 11:13 pm #21885lagoonadream
Hi. My name is Gigi.
I have been on Kelnor for 8 months now, and I have been on birth control for nearly two years now. In may I had unprotected sex once. The rest of the times its always been protected. Then I was also sick with the upper respiratory flu. I didn’t know if a combination of things can cause pregnancy. I never missed a pill. But all summer my periods have been much lighter than normal. First June was 2 days late, and then in July I was three days late. I weighed 130 lbs at the beginning of the summer and now I am 144. I have been exercising every day and eating right, but have been unable to achieve a flatter stomach. To make matters worse my boobs went up a size, and I no longer fit into any of my clothes. I missed the first three pills in July. So I don’t know what’s going on. Im either having a bad experience being on the pill or I am a few months pregnant. I took one test in June but it came out negative,but I took it in the afternoon after I had just drinken a ton of water. So I don’t know what the deal is. I just had a lighter than normal period once again and have been nauseous. So what should I do?:( This weight gain doesn’t seem to be normal, not even for the pill.August 15, 2008 at 1:07 am #21911Anonymous
It does sound like you might be pregnant. The best thing to do is to take another test FIRST THING IN THE MORNING when your urine is more concentrated.
So go ahead and take another test, make sure not to starve yourself in your quest to flatten your stomach, and try not to stress about it (I know, it’s almost impossible not to, but still try)!
I hope everything works out, hun! Let us know what the second test says! 🙂 Hugs!August 21, 2008 at 9:56 pm #21961IndependentChick
So, did you take another test?August 25, 2008 at 10:48 pm #21991lagoonadream
I haven’t been able to take another test. Tomorrow I decided just to go to the health clinic at my college. My belly is growing every week, I look about 4 months now, and would probably be as far as 16 weeks. Lately I have been having some strange feelings, like something is moving in my stomach. It felt like somone was gently pulling inside of me. Can that be the baby? When I go see the nurse tomorrow what should I say. I have been there twice before for a pregnancy test but that was a year ago. If I am crazy and I’m not pregnant, I will stop the pill because it is tormenting me mentally. My man of three years now is supportive of all of this. so no matter what he will be there. I have been taking care of my self, just in case I have been pregnant this whole time. I’ll let everyone know what happens.August 27, 2008 at 5:09 pm #22006kez_mummy_2_skye
i hope the result is what you want.
Look forward to hearing how you go.August 27, 2008 at 8:58 pm #22009Child_of_God
The pill can do funky things to your body, and if you are on antibiotics or some certain other drugs they can counteract with the pill and it will be inaffective. Sounds like you have pregnancy symptoms except for the light periods, but then my best friend had hers all the way through, she didn’t even know until she gave birth almost 8 weeks earl! Let us know how goes.August 31, 2008 at 5:20 pm #22062kez_mummy_2_skye
i would definately stop taking the pill especially if you are pregnant.
- The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.